IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Log in (now much improved!) to follow this author

Xavier Ruiz del Portal

This is information that was supplied by Xavier Ruiz del Portal in registering through RePEc. If you are Xavier Ruiz del Portal , you may change this information at the RePEc Author Service. Or if you are not registered and would like to be listed as well, register at the RePEc Author Service. When you register or update your RePEc registration, you may identify the papers and articles you have authored.

Personal Details

First Name:Xavier
Middle Name:
Last Name:Ruiz del Portal
Suffix:
RePEc Short-ID:pru149
[This author has chosen not to make the email address public]
Lleida, Spain
http://web.udl.es/dept/econap/

: 973 70 33 41
973 70 33 00
Campus de Cappont, C. de Jaume II, 73, 25001 Lleida
RePEc:edi:deudles (more details at EDIRC)
in new window
  1. X. Ruiz del Portal, 2012. "Conditions for incentive compatibility in models with multidimensional allocation functions and one-dimensional types," Review of Economic Design, Springer;Society for Economic Design, vol. 16(4), pages 311-321, December.
  2. Ruiz del Portal, X., 2012. "On the implementability of contracts without quasilinear utility," Economics Letters, Elsevier, vol. 116(1), pages 42-45.
  3. X. Ruiz del Portal, 2012. "On the Direct Versus Indirect Taxation Controversy," Hacienda Pública Española, IEF, vol. 203(4), pages 9-22, December.
  4. X. Ruiz del Portal, 2011. "Agency problems with non-smooth decision profiles: the case of monopoly under product quality," SERIEs: Journal of the Spanish Economic Association, Springer;Spanish Economic Association, vol. 2(1), pages 121-137, March.
  5. Ruiz del Portal, X., 2010. "On the qualitative properties of the optimal income tax," Mathematical Social Sciences, Elsevier, vol. 59(3), pages 288-298, May.
  6. Ruiz del Portal, X., 2009. "A general principal-agent setting with non-differentiable mechanisms: Some examples," Mathematical Social Sciences, Elsevier, vol. 57(2), pages 262-278, March.
  7. Ruiz del Portal, X., 2008. "Is the optimal income tax regressive?," Economics Letters, Elsevier, vol. 100(3), pages 402-404, September.
  8. X. RUIZ del PORTAL, 2007. "The Problem of Optimum Income Taxation: A Remark on Its Monotonicity Constraint," Journal of Public Economic Theory, Association for Public Economic Theory, vol. 9(2), pages 265-283, 04.

Most cited item

Most downloaded item (past 12 months)

Access and download statistics for all items

For general information on how to correct material on RePEc, see these instructions.

To update listings or check citations waiting for approval, Xavier Ruiz del Portal should log into the RePEc Author Service

To make corrections to the bibliographic information of a particular item, find the technical contact on the abstract page of that item. There, details are also given on how to add or correct references and citations.

To link different versions of the same work, where versions have a different title, use this form. Note that if the versions have a very similar title and are in the author's profile, the links will usually be created automatically.

Please note that most corrections can take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.